MathSciNet Relay Station
MathSciNet bibliographic data
MR687337 (84g:57009) 57N10 (57Q10 57R15 57R19 57S17)
Turaev, V. G. Cohomology rings, linking coefficient forms and invariants of spin structures in three-dimensional manifolds. (Russian) Mat. Sb. (N.S.) 120(162) (1983), no. 1, 68–83, 143.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement